Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 101, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 15, 2008, 3:32 PM CDT for Clay County, Cleburne County, Randolph County, Alabama. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2008, 3:32 PM CDT (20:32 UTC)
- Expired
- Mar 15, 2008, 4:00 PM CDT
- In force
- 28 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Clay County, AL, Cleburne County, AL, Randolph County, AL
The radar
The Atlanta radar (KFFC), 94 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 3:50 PM CDT | HAIL 0.75 | 3 E Fosters Cross Roads, AL | PENNY SIZED HAIL COVERING THE GROUND AT SEVERAL LOCATIONS EAST OF FOSTERS CROSS ROADS TO THE GEORGIA STATE LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 10:02 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.5 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -342 J/kg
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 196 m²/s²
- 0-3 km storm-relative helicity
- 459 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 152032
SVRBMX
ALC027-029-111-152100-
/O.NEW.KBMX.SV.W.0101.080315T2032Z-080315T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
332 PM CDT SAT MAR 15 2008
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CLAY COUNTY IN EAST CENTRAL ALABAMA...
SOUTHERN CLEBURNE COUNTY IN EAST CENTRAL ALABAMA...
NORTHERN RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 400 PM CDT
* AT 330 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 18 MILES WEST OF
NEWELL...OR 11 MILES SOUTHEAST OF OXFORD...AND MOVING EAST AT 40
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NEWELL BY 355 PM CDT...
GRAHAM AND RANBURNE BY 400 PM CDT...
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SATURDAY EVENING
FOR EASTERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3360 8532 3337 8528 3341 8573 3356 8576
3356 8575 3358 8574
TIME...MOT...LOC 2032Z 270DEG 35KT 3348 8568
$$
12/SIRMON1 follow-up statement
000
WWUS54 KBMX 152049
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
349 PM CDT SAT MAR 15 2008
ALC027-152059-
/O.CAN.KBMX.SV.W.0101.000000T0000Z-080315T2100Z/
CLAY AL-
349 PM CDT SAT MAR 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLAY COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT SUNDAY MORNING FOR
EASTERN ALABAMA.
LAT...LON 3356 8531 3337 8528 3338 8530 3338 8540
3339 8541 3339 8551 3340 8552 3340 8554
3355 8555
TIME...MOT...LOC 2049Z 270DEG 35KT 3346 8544
$$
ALC029-111-152100-
/O.CON.KBMX.SV.W.0101.000000T0000Z-080315T2100Z/
RANDOLPH AL-CLEBURNE AL-
349 PM CDT SAT MAR 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN CLEBURNE AND NORTHEASTERN RANDOLPH COUNTIES...
AT 344 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR MORRISON CROSS ROADS...OR ABOUT 11 MILES
NORTH OF WEDOWEE...MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RANBURNE BY 355 PM CDT...
GRAHAM AND RANBURNE BY 400 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT SUNDAY MORNING FOR
EASTERN ALABAMA.
LAT...LON 3356 8531 3337 8528 3338 8530 3338 8540
3339 8541 3339 8551 3340 8552 3340 8554
3355 8555
TIME...MOT...LOC 2049Z 270DEG 35KT 3346 8544
$$
12/SIRMONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 1:05 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Mar 15, 1:05 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 105 PM CDT SAT MAR 15 2008 .UPDATE...FOR AVIATION AND MESOSCALE. && .MESOSCALE DISCUSSION... QUICK LOOK AT THE MESOSCALE ENVIRONMENT. THINGS ARE CHANGING THIS AFTERNOON. THE UPPER LEVEL DISTURBANCE IS QUICKLY PUSHING THROUGH WESTERN TENNESSEE AT THE MOMENT AND WILL TRANSGRESS EAST TO NORTHEAST DURING THE AFTERNOON HOURS. BIG THING TO NOTE IS THE CAP AT LEAST ACCORDING THE 17Z BMX SOUNDING HAS LIFTED AND IS NOW AROUND 650 MB. CONDITIONS ARE VERY UNSTABLE ABOVE AND BELOW THAT LEVEL. THE CAPE IS 1800 J/KG. LI IS EQUAL TO -7.6. THIS INFORMATION WAS WITH A SURFACE TEMP OF 75 DEGREES AND DEWPOINT OF 61 DEGREES. AS THE UPPER LEVEL SYSTEM SLIDES EAST...THIS WILL WORK INTO THIS RICH ENVIRONMENT AND COULD BEGIN THE FIRING MECHANISM. WINDS WILL CONTINUE TO VEER THROUGHOUT THE AFTERNOON ALLOWING FOR MORE A SPEED SHEAR THREAT...MAINLY ACROSS EASTERN ALABAMA. ANOTHER THREAT WILL BE LARGE HAIL AS THE CAPE ALOFT ACTUALLY IS AROUND 300 J/KG. SUN REALLY BEGINNING TO SHINE ACROSS THE SOUTH AND WEST. ALREADY BEGINNING TO SEE SOME CONVECTION GENERALLY ALONG AND SOUTH OF INTERSTATE 59. MADE SOME ADJUSTMENTS TO THE FORECAST AND THE PACKAGES HAVE BEEN SENT. HOURLY TEMPS WILL QUITE TRICKY WITH ANY STORM THAT MIGHT DEVELOP. OVERALL 80S ARE UP TO MGM AND WILL CONTINUE TO RISE THIS AFTERNOON. 16 && .AVIATION...18Z TAF DISCUSSION. STRONG SW WINDS WITH GUSTS AOA 20 KTS COMBINED WITH MIXING ARE ERODING CIGS AT MOST LOCATIONS. WINDS WILL REMAIN GUSTY AND TURN NW WITH FRONTAL PASSAGE NEAR OR SHORTLY AFTER 00Z. IN ADDITION...TEMPS GOING INTO UPPER 70S AND DEWPOINTS IN MIDDLE 60S WILL RESULT IN VERY UNSTABLE CONDITIONS AND POTENTIALLY RAPID STORM DEVELOPMENT DURING THE AFTERNOON. CONVECTION EXPECTED TO BE WIDELY SCATTERED TO SCATTERED AND HAVE MENTIONED VCTS MOST LOCATIONS AS PINPOINTING DIRECT HIT AT AIRPORT WILL BE DIFFICULT. EXCEPTION IS KANB AS BOUNDARY IS ANALYZED CLOSE TO THIS LOCATION AND WILL LIKELY BE MORE ACTIVITY THROUGH AFTERNOON. STEFKOVICH && .BMX WATCHES/WARNINGS/ADVISORIES... AL...LAKE WIND ADVISORY UNTIL 7 PM FOR ALL ZONES AND COUNTIES. &&
Hazardous weather outlook, Mar 15, 12:32 PM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK...CORRECTED... NATIONAL WEATHER SERVICE BIRMINGHAM AL 1232 PM CDT SAT MAR 15 2008 ALZ011>015-017>050-161200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1232 PM CDT SAT MAR 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE WEATHER IS STILL EXPECTED UNTIL 6 PM ACROSS THE FORECAST AREA. TORNADOES ARE THE MAIN THREAT GENERALLY EAST OF INTERSTATE 65...AND A TORNADO WATCH REMAINS IN EFFECT FOR MUCH OF EAST ALABAMA UNTIL 6 PM. SEVERE THUNDERSTORMS MAY REDEVELOP WEST OF INTERSTATE 65...AND THE MAIN THREAT WILL BE LARGE HAIL. A LAKE WIND ADVISORY IS IN EFFECT FOR ALL OF CENTRAL ALABAMA UNTIL 7 PM FOR SUSTAINED SOUTH WINDS FROM 15 TO 20 MPH...WITH GUSTS OVER 20 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANOTHER STORM SYSTEM WILL ENTER THE AREA LATE TUESDAY NIGHT AND WEDNESDAY. AT THIS TIME THERE IS A POTENTIAL FOR ANOTHER ROUND OF SEVERE WEATHER. UNCERTAINTY REMAINS WITH TIMING AND STRENGTH OF THIS SYSTEM. STAY TUNED TO LATER FORECASTS AS THIS SYSTEM APPROACHES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SOME STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY THROUGH 6 PM. 03
In the hours before
Local storm report, Mar 15, 10:11 AM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1011 AM CDT SAT MAR 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM TSTM WND DMG HIGHLAND LAKE 33.89N 86.42W
03/15/2008 BLOUNT AL EMERGENCY MNGR
POSSIBLE TORNADO...DAMAGE IN THE VICINITY OF HIGHLAND
LAKES.
&&
SUNGERLocal storm report, Mar 15, 10:26 AM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1026 AM CDT SAT MAR 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM TSTM WND DMG 3 NW HUEYTOWN 33.47N 87.04W
03/15/2008 JEFFERSON AL EMERGENCY MNGR
MODERATE DAMAGE TO THE FIRST BAPTIST CHURCH LOCATED AT
5951 WARRIOR RIVER ROAD.
&&
SUNGERLocal storm report, Mar 15, 11:05 AM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1105 AM CDT SAT MAR 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND DMG 3 NE PLEASANT GAP 34.02N 85.48W
03/15/2008 CHEROKEE AL EMERGENCY MNGR
ROOF DAMAGE REPORTED IN THE SPRING GARDEN
AREA...SOUTHWEST OF PLEASANT GAP. POSSIBLE TORNADO.
&&
03Local storm report, Mar 15, 12:24 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1224 PM CDT SAT MAR 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND DMG 5 NE PIEDMONT 33.99N 85.56W
03/15/2008 CHEROKEE AL AMATEUR RADIO
POSSIBLE TORNADO...DAMAGE TO A BARN AT 2295 COUNTY ROAD
10. MULTIPLE LARGE TREES DOWN OVER ROAD.
&&
SUNGERLocal storm report, Mar 15, 3:01 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
301 PM CDT SAT MAR 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 AM HAIL MILLPORT 33.56N 88.08W
03/15/2008 E1.75 INCH LAMAR AL EMERGENCY MNGR
GOLF BALL SIZED HAIL IN THE CITY OF MILLPORT.
0145 AM HAIL 1 S CARROLLTON 33.25N 88.10W
03/15/2008 E0.75 INCH PICKENS AL LAW ENFORCEMENT
PENNY SIZED HAIL REPORTED ON STATE ROUTE 17 JUST SOUTH OF
CARROLLTON.
0215 AM HAIL 3 NW TUSCALOOSA 33.26N 87.57W
03/15/2008 E0.88 INCH TUSCALOOSA AL EMERGENCY MNGR
0224 AM HAIL 4 WNW DUNCANVILLE 33.08N 87.47W
03/15/2008 E0.88 INCH TUSCALOOSA AL AMATEUR RADIO
HAIL UP TO NICKEL SIZE REPORTED ON BEAR CREEK ROAD.
0237 AM HAIL 9 W HUEYTOWN 33.45N 87.16W
03/15/2008 E1.00 INCH JEFFERSON AL AMATEUR RADIO
QUARTER SIZED HAIL WAS REPORTED ON LOCK 17 ROAD NEAR
PLEASANT GROVE.
0247 AM HAIL 2 NE WOODSTOCK 33.22N 87.13W
03/15/2008 E0.50 INCH BIBB AL AMATEUR RADIO
DIME SIZED HAIL REPORTED IN THE GREEN POND COMMUNITY.
0255 AM HAIL 4 W BIRMINGHAM 33.52N 86.86W
03/15/2008 E1.25 INCH JEFFERSON AL PUBLIC
HALF DOLLAR SIZED HAIL REPORTED ON I-20 BETWEEN EXIT 120
AND ARKADELPHIA ROAD.
0256 AM HAIL 3 NNW WARRIOR 33.85N 86.83W
03/15/2008 E0.50 INCH BLOUNT AL AMATEUR RADIO
REPORTED ON I-65 AT HIGHWAY 160.
0256 AM HAIL 5 SSW BIRMINGHAM 33.46N 86.84W
03/15/2008 E0.50 INCH JEFFERSON AL AMATEUR RADIO
REPORTED ON WEST OXMOOR ROAD.
0257 AM TSTM WND DMG 5 NE WOODSTOCK 33.26N 87.08W
03/15/2008 TUSCALOOSA AL AMATEUR RADIO
LARGE TREE BLOWN DOWN JUST SOUTH OF BELLVIEW BAPTIST
CHURCH.
0259 AM HAIL BIRMINGHAM 33.53N 86.80W
03/15/2008 E0.75 INCH JEFFERSON AL EMERGENCY MNGR
PENNY SIZED HAIL IN DOWNTOWN BIRMINGHAM.
0300 AM HAIL 2 NE HELENA 33.31N 86.82W
03/15/2008 E0.50 INCH SHELBY AL AMATEUR RADIO
REPORTED NEAR PELHAM HIGH SCHOOL.
0302 AM HAIL 2 SSW CAHABA HEIGHTS 33.43N 86.74W
03/15/2008 E0.50 INCH JEFFERSON AL AMATEUR RADIO
REPORTED AT I-459 AND CAHABA RIVER ROAD.
0305 AM HAIL 3 WSW ALABASTER 33.21N 86.86W
03/15/2008 E1.50 INCH SHELBY AL PUBLIC
REPORTED IN MAYLENE.
0315 AM TSTM WND DMG 3 NW HUEYTOWN 33.47N 87.04W
03/15/2008 JEFFERSON AL EMERGENCY MNGR
MODERATE DAMAGE TO THE FIRST BAPTIST CHURCH LOCATED AT
5951 WARRIOR RIVER ROAD.
0339 AM HAIL 3 NNE ALABASTER 33.26N 86.80W
03/15/2008 E0.50 INCH SHELBY AL AMATEUR RADIO
REPORTED AT I-65 AND CR-11.
0347 AM HAIL 5 S ALABASTER 33.15N 86.81W
03/15/2008 E1.00 INCH SHELBY AL TRAINED SPOTTER
QUARTER SIZED HAIL WAS REPORTED AT CR-22 AND CR-16 IN
MONTEVALLO.
0349 AM HAIL 3 S ALABASTER 33.18N 86.82W
03/15/2008 E1.00 INCH SHELBY AL AMATEUR RADIO
QUARTER SIZED HAIL REPORTED ON AL-119.
0350 AM HAIL 4 SE ALABASTER 33.18N 86.78W
03/15/2008 E0.75 INCH SHELBY AL NWS EMPLOYEE
PENNY SIZED HAIL AT THE NWS OFFICE IN CALERA.
0400 AM TSTM WND DMG 3 NE ASHLAND 33.30N 85.80W
03/15/2008 CLAY AL EMERGENCY MNGR
CLAY COUNTY EMA REPORTS COLLAPSE OF AN AIRCRAFT HANGAR
WITH DEBRIS BLOWN 100-150 YDS.
0403 AM HAIL COLUMBIANA 33.18N 86.60W
03/15/2008 E1.00 INCH SHELBY AL TRAINED SPOTTER
0406 AM TSTM WND GST LINEVILLE 33.31N 85.75W
03/15/2008 M51.00 MPH CLAY AL EMERGENCY MNGR
0406 AM HAIL LINEVILLE 33.31N 85.75W
03/15/2008 M0.50 INCH CLAY AL EMERGENCY MNGR
0950 AM TSTM WND DMG HIGHLAND LAKE 33.89N 86.42W
03/15/2008 BLOUNT AL EMERGENCY MNGR
POSSIBLE TORNADO...DAMAGE IN THE VICINITY OF HIGHLAND
LAKES.
1100 AM TSTM WND DMG 5 NE PIEDMONT 33.99N 85.56W
03/15/2008 CHEROKEE AL AMATEUR RADIO
POSSIBLE TORNADO...DAMAGE TO A BARN AT 2295 COUNTY ROAD
10. MULTIPLE LARGE TREES DOWN OVER ROAD.
1100 AM TSTM WND DMG 3 NE PLEASANT GAP 34.02N 85.48W
03/15/2008 CHEROKEE AL EMERGENCY MNGR
ROOF DAMAGE REPORTED IN THE SPRING GARDEN
AREA...SOUTHWEST OF PLEASANT GAP. POSSIBLE TORNADO.
&&
JPSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:06 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 39 min |
| Mar 15, 12:33 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens, Tuscaloosa | 26 min |
| Mar 15, 12:50 AM CDT | Severe Thunderstorm Warning | BMX | Marion | 55 min |
| Mar 15, 12:53 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker | 52 min |
| Mar 15, 1:06 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 54 min |
| Mar 15, 1:14 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 31 min |
| Mar 15, 1:40 AM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 50 min |
| Mar 15, 1:51 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Greene, Pickens, Tuscaloosa | 39 min |
| Mar 15, 2:14 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 46 min |
| Mar 15, 2:29 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Hale, Jefferson, St. Clair, Shelby and 1 more | 46 min |
| Mar 15, 2:34 AM CDT | Severe Thunderstorm Warning | BMX | Blount | 41 min |
| Mar 15, 2:40 AM CDT | Severe Thunderstorm Warning | BMX | Hale, Tuscaloosa | 20 min |
| Mar 15, 2:52 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 38 min |
| Mar 15, 3:01 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah, St. Clair | 29 min |
| Mar 15, 3:10 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Calhoun, Chilton, Clay, Coosa, Jefferson and 3 more | 50 min |
| Mar 15, 3:25 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Shelby | 20 min |
| Mar 15, 3:57 AM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 33 min |
| Mar 15, 4:00 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Randolph, Tallapoosa | 45 min |
| Mar 15, 6:45 AM CDT | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 12 hr |
| Mar 15, 7:04 AM CDT | Severe Thunderstorm Warning | BMX | Marion | 41 min |
| Mar 15, 7:30 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 14 min |
| Mar 15, 9:16 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 59 min |
| Mar 15, 9:46 AM CDT | Tornado Warning | BMX | Blount, Etowah, St. Clair | 34 min |
| Mar 15, 10:13 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah | 47 min |
| Mar 15, 10:31 AM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah | 39 min |
| Mar 15, 1:30 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 45 min |
| Mar 15, 1:52 PM CDT | Tornado Warning | BMX | Cleburne | 13 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.